MAUDE Adverse Event Report: COVIDIEN LP SHARKCORE; BIOPSY NEEDLE

COVIDIEN LP SHARKCORE; BIOPSY NEEDLE
Model Number DSC-22-01
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
Dr made one pass with fnb needle without problem.During the second pass, the needle would not advance.Staff removed the needle from the scope and the needle advanced.Needle was reinserted and the needle would not advance when in the scope.A new needle was opened and was used without problem and no harm came to the patient.The rep was notified by staff.Manufacturer response for biopsy needle, sharkcore (per site reporter).Device will be returned for failure analysis.Awaiting reply from manufacturer.

Brand Name
SHARKCORE
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
COVIDIEN LP
15 hampshire st
mansfield MA 02048
MDR Report Key9693749
Report Number9693749
Device Sequence Number2844554
Product Code FCG
UDI-Device Identifier00855208005087
UDI-Public(01)00855208005087
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2019
Report Date (Section F) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDSC-22-01
Device Catalogue NumberDSC-22-01
Device Lot NumberB000000881
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer02/11/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight43
Date Report Sent to FDA12/11/2019